# SDR 95ZZZX6780

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N768AL
- Make and model: Skrsky S76A
- Aircraft serial: 760031
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade Assy
- Part number: 7610105020045
- Condition: Debond
- Location: Blade
- Part time: 9,086 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE DISBOND DETECTED DURING DAILY INSPECTION.  FOUND APPROXIMATELY 1 INCH BY 1 INCH SKIN DELAMINATION AT TIP WEIGHT AREA.  POSSIBLY CAUSED BY RUST FORMING ON TIP WEIGHT HARDWARE.
